Alert archive / Georgia / Red Flag Warnings in 2008

Red Flag Warning 34, NWS Tallahassee, FL

March 12, 200818 counties in Georgia; 13 counties in Florida

NWS Tallahassee, FL issued this red flag warning at Mar 12, 2008, 3:27 PM EDT for 18 counties in Georgia; 13 counties in Florida. It took effect at Mar 13, 2008, 1:00 PM EDT. It was in force for 6 hr. No storm report in the archive falls inside the area while it was in force.

The area

The counties it named.

The facts

Issued
Mar 12, 2008, 3:27 PM EDT (19:27 UTC)
In effect from
Mar 13, 2008, 1:00 PM EDT
Expired
Mar 13, 2008, 7:00 PM EDT
In force
6 hr
Issued by
NWS Tallahassee, FL
All 31 counties

Calhoun County, FL, Dixie County, FL, Gadsden County, FL, Holmes County, FL, Jackson County, FL, Jefferson County, FL, Lafayette County, FL, Leon County, FL, Madison County, FL, Taylor County, FL, Wakulla County, FL, Walton County, FL, Washington County, FL, Baker County, GA, Ben Hill County, GA, Berrien County, GA, Brooks County, GA, Colquitt County, GA, Cook County, GA, Dougherty County, GA, Grady County, GA, Irwin County, GA, Lanier County, GA, Lee County, GA, Lowndes County, GA, Mitchell County, GA, Terrell County, GA, Thomas County, GA, Tift County, GA, Turner County, GA, Worth County, GA

The radar

The Tallahassee radar (KTLH), 64 km from the middle of the area, began a volume at 19:27 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Tallahassee Rgnl, FL (KTLH), launched 12:00Z, 7.5 hours before the alert went out and 63 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Tallahassee Rgnl, FL at 12:00Z on 2008-03-12Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Tallahassee Rgnl, FL at 12:00Z on 2008-03-12The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -40 square meters per square second.1939587897117136Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
1359 m above ground
0-6 km bulk shear
55 kt
0-1 km storm-relative helicity
-40 m²/s²
0-3 km storm-relative helicity
26 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WWUS82 KTAE 121927
RFWTAE

RED FLAG WARNING
NATIONAL WEATHER SERVICE TALLAHASSEE FL
327 PM EDT WED MAR 12 2008

...A RED FLAG WARNING REMAINS IN EFFECT THIS AFTERNOON FOR INLAND
PORTIONS OF THE FLORIDA PANHANDLE AND BIG BEND DUE TO EXPECTED
FOUR HOUR DURATIONS OF RELATIVE HUMIDITY BELOW 35 PERCENT...

...A RED FLAG WARNING IS NOW IN EFFECT ON THURSDAY AFTERNOON FOR
THE FLORIDA BIG BEND AND INLAND PORTIONS OF THE FLORIDA PANHANDLE
DUE TO EXPECTED LONG DURATIONS OF RELATIVE HUMIDITY BELOW 35
PERCENT...

.A RIDGE OF HIGH PRESSURE WILL BUILD IN ACROSS THE REGION TONIGHT
AND THURSDAY...PROVIDING THE AREA WITH DRIER AIR BUT STILL
SEASONABLE AFTERNOON HIGH TEMPERATURES. TODAYS WARNING IS IN DOUBT
AS DURATIONS SHOULD ONLY BARELY MEET THE MINIMUM DURATION
REQUIREMENT OF FOUR HOURS OF RELATIVE HUMIDITY BELOW 35 PERCENT.
CONFIDENCE IS HIGHER THAT DURATIONS WILL BE MET ON THURSDAY...SO
THE WATCH HAS BEEN UPGRADED TO A WARNING FOR THAT DAY.

FLZ034-131130-
/O.CAN.KTAE.FW.W.0033.000000T0000Z-080313T0000Z/
/O.UPG.KTAE.FW.A.0031.080313T1800Z-080314T0000Z/
/O.NEW.KTAE.FW.W.0034.080313T1700Z-080313T2300Z/
DIXIE-
327 PM EDT WED MAR 12 2008

...RED FLAG WARNING IN EFFECT FROM 1 PM TO 7 PM EDT THURSDAY...
...RED FLAG WARNING IS CANCELLED FOR TODAY...

THE NATIONAL WEATHER SERVICE IN TALLAHASSEE HAS ISSUED A RED FLAG
WARNING...WHICH IS IN EFFECT FROM 1 PM TO 7 PM EDT THURSDAY. THE
RED FLAG WARNING FOR TODAY HAS BEEN CANCELLED AS CRITICAL
DURATIONS OF LOW RELATIVE HUMIDITY WILL NOT BE REACHED.

A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE EITHER OCCURRING NOW...OR WILL SHORTLY. THE LOW RELATIVE
HUMIDITY AND WARM TEMPERATURES CAN ENHANCE FIRE GROWTH
POTENTIAL.

$$

FLZ012-122030-
/O.CAN.KTAE.FW.W.0033.000000T0000Z-080313T0000Z/
BAY-
227 PM CDT WED MAR 12 2008

...RED FLAG WARNING IS CANCELLED FOR TODAY...

THE NATIONAL WEATHER SERVICE IN TALLAHASSEE HAS CANCELLED THE RED
FLAG WARNING AS CRITICAL DURATIONS OF LOW RELATIVE HUMIDITY WILL
NOT BE REACHED.

$$

FLZ007-009>011-013-016>019-026>029-131130-
/O.UPG.KTAE.FW.A.0031.080313T1800Z-080314T0000Z/
/O.NEW.KTAE.FW.W.0034.080313T1700Z-080313T2300Z/
/O.CON.KTAE.FW.W.0033.000000T0000Z-080313T0000Z/
INLAND WALTON-HOLMES-WASHINGTON-JACKSON-CALHOUN-GADSDEN-LEON-
JEFFERSON-MADISON-LIBERTY-WAKULLA-TAYLOR-LAFAYETTE-
327 PM EDT WED MAR 12 2008 /227 PM CDT WED MAR 12 2008/

...RED FLAG WARNING REMAINS IN EFFECT UNTIL 8 PM EDT /7 PM CDT/
THIS EVENING...
...RED FLAG WARNING IN EFFECT FROM 1 PM EDT /12 PM CDT/ TO 7 PM
EDT /6 PM CDT/ THURSDAY...

THE NATIONAL WEATHER SERVICE IN TALLAHASSEE HAS ISSUED A RED FLAG
WARNING...WHICH IS IN EFFECT FROM 1 PM EDT /12 PM CDT/ TO 7 PM
EDT /6 PM CDT/ THURSDAY. A RED FLAG WARNING ALSO REMAINS IN EFFECT
UNTIL 8 PM EDT /7 PM CDT/ THIS EVENING.

A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE EITHER OCCURRING NOW...OR WILL SHORTLY. THE LOW RELATIVE
HUMIDITY AND WARM TEMPERATURES CAN ENHANCE FIRE GROWTH
POTENTIAL.

$$

18-WOOL
2 follow-up statements
000 
WWUS82 KTAE 130844
RFWTAE

RED FLAG WARNING
NATIONAL WEATHER SERVICE TALLAHASSEE FL
444 AM EDT THU MAR 13 2008

...A RED FLAG WARNING REMAINS IN EFFECT THIS AFTERNOON FOR ALL OF
THE FLORIDA PANHANDLE AND BIG BEND...EXCEPT FOR BAY...GULF...AND
FRANKLIN COUNTIES...DUE TO LONG DURATIONS OF RELATIVE HUMIDITY
BELOW 35 PERCENT...

.DISCUSSION...A RIDGE OF HIGH PRESSURE CENTERED OVER THE NORTHERN
GULF COAST WILL CONTINUE TO PROVIDE DRY AIR TO THE REGION TODAY...
WHICH SHOULD RESULT IN ANOTHER AFTERNOON OF RED FLAG CONDITIONS
ACROSS MUCH OF NORTH FLORIDA. HOWEVER...WINDS WILL BECOME ONSHORE
FROM THE GULF OF MEXICO OVER THE AREA TODAY...AND THIS SHOULD KEEP
RELATIVE HUMIDITIES HIGHER OVER BAY...GULF...AND FRANKLIN COUNTIES
AS WELL AS NEAR THE COAST ELSEWHERE. ALSO...ACROSS SOUTHEAST
ALABAMA AND SOUTHWEST AND SOUTH CENTRAL GEORGIA...1 TO 3 HOUR
DURATIONS OF 25 PERCENT OR BELOW RELATIVE HUMIDITY ARE POSSIBLE
TODAY...SO CONDITIONS WILL NEED TO BE MONITORED CLOSELY HERE AS
WELL.


FLZ007-009>011-013-016>019-026>029-034-132300-
/O.CON.KTAE.FW.W.0034.080313T1700Z-080313T2300Z/
INLAND WALTON-HOLMES-WASHINGTON-JACKSON-CALHOUN-GADSDEN-LEON-
JEFFERSON-MADISON-LIBERTY-WAKULLA-TAYLOR-LAFAYETTE-DIXIE-
444 AM EDT THU MAR 13 2008 /344 AM CDT THU MAR 13 2008/

...RED FLAG WARNING REMAINS IN EFFECT FROM 1 PM EDT /NOON CDT/
THIS AFTERNOON TO 7 PM EDT /6 PM CDT/ THIS EVENING...

A RED FLAG WARNING REMAINS IN EFFECT FROM 1 PM EDT /NOON CDT/
THIS AFTERNOON TO 7 PM EDT /6 PM CDT/ THIS EVENING. 

A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE EITHER OCCURRING NOW...OR WILL SHORTLY. THE LOW RELATIVE
HUMIDITY AND WARM TEMPERATURES CAN ENHANCE FIRE GROWTH POTENTIAL.

$$

17-GOULD
000 
WWUS82 KTAE 131954
RFWTAE

RED FLAG WARNING
NATIONAL WEATHER SERVICE TALLAHASSEE FL
354 PM EDT THU MAR 13 2008

...A RED FLAG WARNING REMAINS IN EFFECT THIS AFTERNOON FOR ALL OF
THE FLORIDA PANHANDLE AND BIG BEND...EXCEPT FOR BAY...GULF...AND
FRANKLIN COUNTIES...DUE TO LONG DURATIONS OF RELATIVE HUMIDITY
BELOW 35 PERCENT...

...A RED FLAG WARNING IS NOW IN EFFECT UNTIL 7 PM EDT/6 PM CDT/
THIS EVENING ACROSS SOUTH-CENTRAL GEORGIA DUE TO LONG DURATIONS OF
RELATIVE HUMIDITY BELOW 25 PERCENT...

.DISCUSSION...EXPECT THE FIRE WEATHER CONDITIONS TO CONTINUE ACROSS
MUCH OF NORTH FLORIDA AND SOUTH-CENTRAL GEORGIA INTO THE LATE
AFTERNOON AND EARLY EVENING HOURS TODAY DUE TO LONG PERIODS OF LOW
RELATIVE HUMIDITIES. TONIGHT THROUGH SATURDAY...SOUTHERLY WINDS
AND INCREASING LOW- LEVEL MOISTURE AHEAD OF A DEVELOPING LOW
PRESSURE SYSTEM WILL KEEP THE RELATIVE HUMIDITIES ABOVE CRITICAL
THRESHOLDS. THE NEXT BEST CHANCE FOR FIRE WEATHER CONDITIONS
APPEARS TO BE ON SUNDAY AND MONDAY AFTERNOON IN THE WAKE OF THE
COLD FRONT THAT MOVES THROUGH THE REGION SATURDAY EVENING.

GAZ124>131-144>148-157>161-132300-
/O.EXA.KTAE.FW.W.0034.000000T0000Z-080313T2300Z/
TERRELL-DOUGHERTY-LEE-WORTH-TURNER-TIFT-BEN HILL-IRWIN-BAKER-
MITCHELL-COLQUITT-COOK-BERRIEN-GRADY-THOMAS-BROOKS-LOWNDES-LANIER-
354 PM EDT THU MAR 13 2008

...RED FLAG WARNING IN EFFECT UNTIL 7 PM EDT THIS EVENING...

A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE EITHER OCCURRING NOW...OR WILL SHORTLY. THE LOW RELATIVE
HUMIDITY AND WARM TEMPERATURES CAN ENHANCE FIRE GROWTH POTENTIAL.

$$

FLZ007-009>011-013-016>019-026>029-034-132300-
/O.CON.KTAE.FW.W.0034.000000T0000Z-080313T2300Z/
INLAND WALTON-HOLMES-WASHINGTON-JACKSON-CALHOUN-GADSDEN-LEON-
JEFFERSON-MADISON-LIBERTY-WAKULLA-TAYLOR-LAFAYETTE-DIXIE-
354 PM EDT THU MAR 13 2008 /254 PM CDT THU MAR 13 2008/

...RED FLAG WARNING REMAINS IN EFFECT UNTIL 7 PM EDT /6 PM CDT/
THIS EVENING...

A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE EITHER OCCURRING NOW...OR WILL SHORTLY. THE LOW RELATIVE
HUMIDITY AND WARM TEMPERATURES CAN ENHANCE FIRE GROWTH POTENTIAL.

$$

What forecasters said that day

The local office's own words before this red flag warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Tallahassee, FL wrote its last area forecast discussion before this red flag warning went out at Mar 12, 3:24 PM EDT, 3 minutes earlier.

Area forecast discussion, Mar 12, 3:24 PM EDT, 3 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE TALLAHASSEE FL
324 PM EDT WED MAR 12 2008

.SYNOPSIS...
THE 18 UTC REGIONAL SURFACE ANALYSIS SHOWED A HIGH PRESSURE RIDGE
ACROSS THE GULF COAST...WITH MOSTLY CLEAR SKIES AND MILD
TEMPERATURES ACROSS OUR AREA. VAPOR IMAGERY AND UPPER AIR
PROFILERS SHOWED SPLIT UPPER FLOW OVER THE CONUS...WITH SEVERAL
SHORT WAVE TROUGHS PROPAGATING RAPIDLY EASTWARD. VERY DRY AIR WAS
LOCATED OVER OUR REGION.

&&

.SHORT TERM...
(TONIGHT THROUGH SATURDAY) WITH A SURFACE RIDGE AND DRY STABLE
AIRMASS IN PLACE...FAIR AND MILD WEATHER WILL BE THE RULE THROUGH
THURSDAY. RAIN CHANCES WILL INCREASE FROM WEST TO EAST EARLY
FRIDAY MORNING AS AN UPPER LEVEL DISTURBANCE APPROACHES. THIS SETS
UP AN INTERESTING FORECAST CHALLENGE FOR FRIDAY AND SATURDAY. THE
GFS HAS BEEN INCONSISTENT WITH THIS SYSTEM THE PAST SEVERAL
RUNS...FORECASTING QPF BULLSEYES RANGING FROM OVER OUR AREA TO
WELL INTO THE GULF. THE 12 UTC FORECAST LOOKS MUCH LESS
NOISY...BUT THE SYSTEM(S) THAT WILL AFFECT THIS AREA IS NOT WELL-
DEFINED. THIS INCONSISTENCY AND THE FAST FLOW (WHICH CAN MAKE IT
HARD FOR MODELS TO TIME EMBEDDED SHORT WAVE TROUGHS) MAKE THE
FORECAST CONFIDENCE A BIT LOW. ASSUMING THE GFS IS CORRECT...THERE
WILL BE ENOUGH BROAD Q-G FORCING TO PRODUCE SCATTERED TO NUMEROUS
SHOWERS AND THUNDERSTORMS FOR OUR REGION FRIDAY AND FRIDAY NIGHT.
A COMPOSITE OF THE GFS/NAM/SREF INDICATE ENOUGH INSTABILITY AND
VERTICAL WIND SHEAR TO POSE A SEVERE WEATHER THREAT...BUT IT IS
HARD TO NAIL DOWN A TIME WHEN WE WOULD EXPECTED THE MAIN SEVERE
THREAT BECAUSE OF THE LACK OF AN OBVIOUS SYNOPTIC FEATURE. THE
MAIN LARGE SCALE FORCING AND DEEP LAYER MOISTURE WILL LIFT NORTH
OF OUR AREA ON SATURDAY...SO THE LOCAL POP WILL BE IN THE 20-30
PERCENT RANGE. DESPITE THE DRY AIR ALOFT...THE NUMERICAL GUIDANCE
INDICATES ENOUGH INSTABILITY AND VERTICAL WIND SHEAR TO SUPPORT
SEVERE THUNDERSTORMS FOR THE FEW STORMS THAT CAN BE TRIGGERED BY
MESOSCALE BOUNDARIES. WE THINK THIS WOULD BE MORE OF A LARGE HAIL
THREAT...AND RATHER ISOLATED AT THAT.

.LONG TERM...
(SUNDAY THROUGH WEDNESDAY) A COLD FRONT WILL SWEEP THROUGH THE
REGION SUNDAY MORNING. THE SFC RIDGE BEHIND THIS COLD FRONT
SHOULD REMAIN WELL TO OUR N AS IT BUILDS IN OVER NEW ENGLAND AND
THE MID ATLANTIC STATES ON SUN NIGHT AND MON...BEFORE MOVING OFF
THE COAST BY MON NIGHT AND TUE. THIS SHOULD ALLOW THE NEXT MORE
POTENT SHORTWAVE TO MOVE FROM THE MID MS VALLEY TO THE GREAT LAKES
ON TUE INTO WED... WITH THE POTENTIAL FOR A SQUALL LINE TO
TRAVERSE THE AREA OUT AHEAD OF THE COLD FRONT TUE NIGHT INTO WED.
AFTER A WARM AND HUMID DAY ON SAT...TEMPS SHOULD RETURN TO NEAR
SEASONAL LEVELS FOR THE REST OF THE PERIOD.

&&

.AVIATION...
CLR SKIES WILL CONTINUE THROUGH THE TAF CYCLE. WITH A DRIER
AIRMASS MOVING IN IT WILL BE DIFFICULT FOR ANY FOG FORMATION.
HOWEVER...AS IS USUALLY THE CASE ON GOOD RADIATIVE NIGHTS...VLD
AND TLH BRIEFLY EXPERIENCE MVFR CONDITIONS...SO PUT A TEMPO AROUND
DAYBREAK FOR VLD AND TLH. AFTER 14Z...ANY BR SHOULD DISSIPATE.

&&

.MARINE...
LOW WINDS AND SEAS WILL CONTINUE THROUGH FRIDAY...UNTIL THE HIGH
(CURRENTLY OVER OUR AREA) MOVES EAST OFF THE FL COAST AND THE
PRESSURE GRADIENT INCREASES. A SMALL CRAFT ADVISORY WILL LIKELY BE
NEEDED THIS WEEKEND.

&&

.FIRE WEATHER...
THE RELATIVE HUMIDITY HAS BEEN SLOW TO FALL TODAY...AND IT WILL BE
A MARGINAL RED FLAG EVENT (3-4 HOURS BARELY BELOW 35 PERCENT) FOR
THE STATIONS WHERE THE RH DROPS. WE SCALED BACK TODAYS WARNING A
BIT BASED ON RECENT TRENDS. WITH SLIGHTLY WARMER TEMPERATURES AND
SIMILAR DEWPOINTS...WE EXPECT A BETTER CHANCE FOR RED FLAG
CONDITIONS THURSDAY AFTERNOON FOR INLAND PORTIONS OF THE FL
PANHANDLE AND BIG BEND.

&&

.PRELIMINARY POINT TEMPS/POPS...
TALLAHASSEE  38  74  47  75  57 /   0   0  20  60  50
PANAMA CITY  47  70  57  71  62 /   0   0  30  60  50
DOTHAN       42  73  53  73  59 /   0   0  30  60  50
ALBANY       38  74  49  73  56 /   0   0  20  50  50
VALDOSTA     40  75  46  74  56 /   0   0  10  50  50
CROSS CITY   41  75  49  74  57 /   0   0  10  50  50

&&

.TAE WATCHES/WARNINGS/ADVISORIES...
AL...NONE.
GA...NONE.
FL...RED FLAG WARNING UNTIL 8 PM EDT /7 PM CDT/ THIS EVENING FOR THE
     FOLLOWING ZONES: CALHOUN...GADSDEN...HOLMES...INLAND
     WALTON...JACKSON...JEFFERSON...LAFAYETTE...LEON...LIBERTY...
     MADISON...TAYLOR...WAKULLA...WASHINGTON.

     RED FLAG WARNING FROM 1 PM EDT /12 PM CDT/ TO 7 PM EDT /6 PM
     CDT/ THURSDAY FOR THE FOLLOWING ZONES: CALHOUN...DIXIE...
     GADSDEN...HOLMES...INLAND WALTON...JACKSON...JEFFERSON...
     LAFAYETTE...LEON...LIBERTY...MADISON...TAYLOR...WAKULLA...
     WASHINGTON.

GM...NONE.

&&

LONG TERM...GOULD
AVIATION...GODSEY
REST OF DISCUSSION...FOURNIER
Hazardous weather outlook, Mar 12, 5:55 AM EDT, 9 hours 32 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE TALLAHASSEE FL
555 AM EDT WED MAR 12 2008

ALZ065>069-FLZ007>019-026>029-034-GAZ120>131-142>148-155>161-
GMZ730-750-755-765-770-775-131000-
COFFEE-DALE-HENRY-GENEVA-HOUSTON-INLAND WALTON-COASTAL WALTON-
HOLMES-WASHINGTON-JACKSON-BAY-CALHOUN-GULF-FRANKLIN-GADSDEN-LEON-
JEFFERSON-MADISON-LIBERTY-WAKULLA-TAYLOR-LAFAYETTE-DIXIE-QUITMAN-
CLAY-RANDOLPH-TERRELL-DOUGHERTY-LEE-WORTH-TURNER-TIFT-BEN HILL-
IRWIN-EARLY-MILLER-BAKER-MITCHELL-COLQUITT-COOK-BERRIEN-SEMINOLE-
DECATUR-GRADY-THOMAS-BROOKS-LOWNDES-LANIER-
APALACHEE BAY OR COASTAL WATERS FROM KEATON BEACH TO OCHLOCKONEE
RIVER FL OUT TO 20 NM-
COASTAL WATERS FROM APALACHICOLA TO DESTIN FL OUT 20 NM-
COASTAL WATERS FROM  OCHLOCKONEE RIVER TO APALACHICOLA FL OUT TO
20 NM-
COASTAL WATERS FROM  SUWANNEE RIVER TO KEATON BEACH OUT 20 NM-
WATERS FROM APALACHICOLA TO DESTIN FL FROM 20 TO 60 NM-
WATERS FROM  SUWANNEE RIVER TO APALACHICOLA FL FROM 20 TO 60 NM-
555 AM EDT WED MAR 12 2008 /455 AM CDT WED MAR 12 2008/

THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHEAST ALABAMA...SOUTHWEST
AND SOUTH CENTRAL GEORGIA...THE FLORIDA BIG BEND AND PANHANDLE...
AND ADJACENT COASTAL WATERS.

.DAY ONE...TODAY AND TONIGHT...
NO HAZARDOUS WEATHER IS EXPECTED. WEAK HIGH PRESSURE TO THE WEST
WILL SLOWLY ADVANCE EAST ALONG THE GULF COAST. A DRIER AIR MASS
WILL ENHANCE THE SPREAD OF ANY WILDFIRES.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY...
HIGH PRESSURE WILL DOMINATE THE REGION ON THURSDAY...WITH LOW
RELATIVE HUMIDITIES ENHANCING THE SPREAD OF WILDFIRES. WARMER THAN
NORMAL TEMPERATURES WILL RETURN FRIDAY AND SATURDAY...ALONG WITH
THE CHANCE FOR SHOWERS AND THUNDERSTORMS AS A STRONG LOW PRESSURE
SYSTEM AND COLD FRONT SWEEP THROUGH THE SOUTHEAST. NO WIDESPREAD
SEVERE WEATHER IS EXPECTED...HOWEVER SOME STRONG STORMS WILL BE
POSSIBLE ON FRIDAY. THE TIGHTENING PRESSURE GRADIENT WILL RESULT
IN ELEVATED WINDS AND SEAS THIS WEEKEND...WITH EXERCISE CAUTION TO
ADVISORY CONDITIONS EXPECTED FOR THE MARINE AREA. COOLER AND DRIER
CONDITIONS WILL RETURN FOR SUNDAY AND MONDAY AS HIGH PRESSURES
BUILDS INTO THE REGION BEHIND THE COLD FRONT.

.SPOTTER INFORMATION STATEMENT...
SPOTTER ACTIVATION WILL NOT BE NEEDED.

FOR ADDITIONAL INFORMATION...VISIT THE NATIONAL WEATHER SERVICE
WEBSITE ON THE INTERNET AT WEATHER.GOV...THEN CLICK ON YOUR AREA
OF INTEREST ON THE NATIONAL MAP.

JAMSKI

Nearby

Red Flag Warnings in Georgia, 2008Red Flag Warnings in Florida, 2008Every red flag warning in 2008

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.